Journal of Statistical Modelling: Theory and Applications (JSMTA) publishes original research papers in the area of statistical modelling, in one volume of two issues per year. JSMTA is a free-of-charge open-access peer-review journal.
Manuscripts found to be plagiarized during the initial stages of review are out-rightly rejected and not considered for publication in the journal. In case a manuscript is found to be plagiarized after publication, the Editor-in-Chief will conduct a preliminary investigation, maybe with the help of a suitable committee constituted for the purpose.
Pages 1-23
10.22034/jsmta.2025.22099.1154
Mohammad Vali Ahmadi; Mahdi Doostparast
Pages 25-38
10.22034/jsmta.2025.22055.1152
Fatemeh Ghapani
Pages 39-64
10.22034/jsmta.2025.21935.1149
masoud yarmohammadi; Zeinab Shabazi; Hossein Hassani; Ali Shadrokh
Pages 65-76
10.22034/jsmta.2025.22498.1167
Reza Farhadian; Habib Jafari
Pages 77-95
10.22034/jsmta.2025.21347.1134
Zahra Zandi; Hossein Bevrani
Pages 97-119
10.22034/jsmta.2025.22218.1160
Farzane Hashemi; Faranak Goodarzi
Pages 121-135
10.22034/jsmta.2025.22509.1168
Parviz Nasiri; Sayeda Fateme Miri; Ali Shadrokh
Pages 137-152
10.22034/jsmta.2025.22528.1169
Nahid Ganjealivand; Fatemeh Ghapani
Pages 153-163
10.22034/jsmta.2025.22136.1159
Isiaka Oloyede; Alfred A. Abiodun
Pages 165-174
10.22034/jsmta.2025.22970.1177
Reza Farhadian; Habib Jafari
Pages 175-196
10.22034/jsmta.2025.22819.1174
Samuel Olorunfemi Adams; Kolawole T. Babalola; Wumi Y. Oyetunji